# SDR AALA980664

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON INTERCOSTAL FROM FS 1050 TO FS 1070 BETWEEN STRINGER 26R AND 27R.  REMOVED CORROSION, INSTALLED DOUBLER AND NEW TOP ANGLE.  (M)
